# SDR SWIA2024091200813

- Difficulty date: August 13, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 40,830 hours, 36,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEVERAL AREAS OF THE RH PRESSURE FLOOR SILL FS559.00, FS544.00, FS529.00, FS513.00, FS499.00, FS473.15, FS461.00, FS449.85 AND FS439    (FILED OPEN)    UPON FURTHER INSPECTION FOUND ADDITIONAL AREAS OF CORROSION ON THE RH PRESSURE FLOOR SILL BETWEEN FS409.00+128 - FS559.00.  REPAIRED ALL CORROSION DAMAGE TO RH PRESSURE FLOOR SILL AS PER REO 601R-53-41-3252 REV "A" DATED 2024-08-27.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND PART 6 53-00-096 WITH NO CRACKS FOUND.  COMPLETED CORROSION FINDINGS REPORT.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  SEE CHILD CAMP FOR AIRCRAFT PRESSURIATION LEAK CHECK.
